Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 5, Number 36

All articles in this issue are freely accessible.

A guide to tables on punched cards
G. Blanch and E. C. Yowell.
Math. Comp. 5 (1951), 185-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0044895
Formulas for finding the argument for which a function has a given derivative
H. E. Salzer.
Math. Comp. 5 (1951), 213-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0044902
Recent Mathematical Tables
Math. Comp. 5 (1951), 215-227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mathematical Tables—Errata
Math. Comp. 5 (1951), 228-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Unpublished Mathematical Tables
Math. Comp. 5 (1951), 231-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Automatic Computing Machinery
Math. Comp. 5 (1951), 232-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Other Aids to Computation
Math. Comp. 5 (1951), 246-255
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Notes
Math. Comp. 5 (1951), 255-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Queries
Math. Comp. 5 (1951), 258-259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda
Math. Comp. 5 (1951), 259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Indices
Math. Comp. 5 (1951), 260-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society